RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 9, Pages 3–28 (Mi msb8184)  

This article is cited in 4 scientific papers (total in 4 papers)

Stabilization of the solution of a doubly nonlinear parabolic equation

È. R. Andriyanovaa, F. Kh. Mukminovb

a Ufa State Aviation Technical University
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Abstract: The method of Galerkin approximations is employed to prove the existence of a strong global (in time) solution of a doubly nonlinear parabolic equation in an unbounded domain. The second integral identity is established for Galerkin approximations, and passing to the limit in it an estimate for the decay rate of the norm of the solution from below is obtained. The estimates characterizing the decay rate of the solution as $x\to\infty$ obtained here are used to derive an upper bound for the decay rate of the solution with respect to time; the resulting estimate is pretty close to the lower one.
Bibliography: 17 titles.

Keywords: doubly nonlinear parabolic equation, rate of decay of the solution, lower estimate, existence of a strong global (in time) solution.

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00118-a
13-01-00081-а


DOI: https://doi.org/10.4213/sm8184

Full text: PDF file (603 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:9, 1239–1263

Bibliographic databases:

Document Type: Article
UDC: 517.956.45
MSC: 35K60
Received: 16.10.2012 and 02.04.2013

Citation: È. R. Andriyanova, F. Kh. Mukminov, “Stabilization of the solution of a doubly nonlinear parabolic equation”, Mat. Sb., 204:9 (2013), 3–28; Sb. Math., 204:9 (2013), 1239–1263

Citation in format AMSBIB
\Bibitem{AndMuk13}
\by \`E.~R.~Andriyanova, F.~Kh.~Mukminov
\paper Stabilization of the solution of a~doubly nonlinear parabolic equation
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 9
\pages 3--28
\mathnet{http://mi.mathnet.ru/msb8184}
\crossref{https://doi.org/10.4213/sm8184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137132}
\zmath{https://zbmath.org/?q=an:1282.35051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204.1239A}
\elib{http://elibrary.ru/item.asp?id=20359272}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 9
\pages 1239--1263
\crossref{https://doi.org/10.1070/SM2013v204n09ABEH004338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000327428500001}
\elib{http://elibrary.ru/item.asp?id=21894694}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888328239}


Linking options:
  • http://mi.mathnet.ru/eng/msb8184
  • https://doi.org/10.4213/sm8184
  • http://mi.mathnet.ru/eng/msb/v204/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. R. Andriyanova, “Estimates of decay rate for solution to parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:2 (2014), 3–24  mathnet  crossref  elib
    2. E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:4 (2014), 31–47  mathnet  crossref
    3. L. M. Kozhevnikova, A. A. Leont'ev, “Solutions to higher-order anisotropic parabolic equations in unbounded domains”, Sb. Math., 205:1 (2014), 7–44  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:443
    Full text:42
    References:66
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019